RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 40, Number 4  


Science People
Viktor Antonovich Sadovnichii (A tribute in honor of his sixty-fifth birthday)
N. S. Bakhvalov, V. S. Vladimirov, A. A. Gonchar, S. V. Emel'yanov, Yu. I. Zhuravlev, V. A. Il'in, V. V. Kozlov, S. K. Korovin, L. D. Kudryavtsev, O. B. Lupanov, V. P. Maslov, E. I. Moiseev, Yu. S. Osipov, D. E. Okhotsimskii, P. L. Ul'yanov, L. D. Faddeev, E. I. Shemyakin
435

Ordinary Differential Equations
Well-Posedness of the Cauchy Problem for Linear Systems of Generalized Ordinary Differential Equations on an Infinite Interval
M. T. Ashordiya, N. A. Kekeliya
443
Investigation of Relaxation Oscillations with the Use of Constructive Nonstandard Analysis: II
A. V. Borovskikh
455
Periodic Solutions of a Class of Nonlinear Systems of Ordinary Differential Equations
G. Marino, R. Toscano
465
On the Unique Solvability of the Dirichlet Problem for a Second-Order Linear Functional-Differential Equation
S. V. Mukhigulashvili
477
Asymptotic Behavior of the Density of the Spectral Measure of the Singular Sturm–Liouville Operator
A. S. Pechentsov, A. Yu. Popov
485
Formulas for the Variation of the Solution of a Differential Equation with Retarded Arguments and with a Continuous Initial Condition
G. L. Kharatishvili, T. A. Tadumadze
500

Partial Differential Equations
Some Hardy Inequalities on the Heisenberg Group
L. D'Ambrosio
509
An Analog of the Peano Theorem for Fractional-Order Quasilinear Equations in Compactly Embedded Scales of Banach Spaces
E. A. Barkova, P. P. Zabreiko
522
Solitary Waves in the Model of a Predeformed Nonlinear Composite
I. B. Bakholdin, V. Ya. Tomashpol'skii
527
Generalized Solutions in $L_2$ of the Second Boundary Value Problem for the Wave Equation
L. N. Znamenskaya
539
Boundary Value Problems for a Parabolic Equation with Integral Conditions
N. I. Ivanchov
547
A Multidimensional Version of the Darboux Problem for a Model Degenerating Second-Order Hyperbolic Equation
S. S. Kharibegashvili
565
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020